Alert archive / Washington / Winter Storm Warnings in 2011
Winter Storm Warning 5, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Mar 8, 2011, 4:02 PM PST. It took effect at Mar 9, 2011, 6:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 4:02 PM PST (00:02 UTC)
- In effect from
- Mar 9, 2011, 6:00 AM PST
- Expired
- Mar 9, 2011, 4:22 PM PST
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
318 WWUS46 KSEW 090002 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 402 PM PST TUE MAR 8 2011 WAZ518-519-091230- /O.CAN.KSEW.WW.Y.0021.000000T0000Z-110309T0200Z/ /O.UPG.KSEW.WS.A.0006.110309T1400Z-110311T0200Z/ /O.NEW.KSEW.WS.W.0005.110309T1400Z-110310T0200Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 402 PM PST TUE MAR 8 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY FOR THE NORTH AND CENTRAL WASHINGTON... ...THE WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW FOR THE NORTH AND CENTRAL WASHINGTON CASCADES ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE ON MOUNT RAINIER. * ACCUMULATIONS...8 TO 14 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET ON WEDNESDAY WITH THE HIGHEST AMOUNTS AT MOUNT BAKER AND AT PARADISE AT MOUNT RAINIER. IN ADDITION TO THE SNOW...STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED ACROSS THE EXPOSED RIDGES WEDNESDAY. ANOTHER SYSTEM WILL ARRIVE ON THURSDAY WITH THE POSSIBILITY OF MORE HEAVY SNOW. * TIMING...THE WARM FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING FOLLOWED BY THE COLD FRONT WEDNESDAY AFTERNOON. EXPECT THE STEADY SNOW TO CHANGE OVER TO SNOW SHOWERS WEDNESDAY NIGHT. * MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER PASSES ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNINGS MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS AND PLAN ACCORDINGLY. && $$ WAZ513-090115- /O.CAN.KSEW.WS.A.0006.110309T0800Z-110311T0200Z/ OLYMPICS- 402 PM PST TUE MAR 8 2011 ...WINTER STORM WATCH IS CANCELLED FOR THE OLYMPICS. THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER STORM WATCH FOR THE OLYMPICS. NEW SNOW TOTALS ON WEDNESDAY ARE EXPECTED TO REMAIN BELOW 12 INCHES. $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
397 WWUS46 KSEW 090010 CCA WSWSEW URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SEATTLE WA 409 PM PST TUE MAR 8 2011 WAZ518-519-091245- /O.CAN.KSEW.WW.Y.0021.000000T0000Z-110309T0200Z/ /O.UPG.KSEW.WS.A.0006.110309T1400Z-110311T0200Z/ /O.COR.KSEW.WS.W.0005.110309T1400Z-110310T0200Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 409 PM PST TUE MAR 8 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY FOR THE NORTH AND CENTRAL WASHINGTON CASCADES... ...THE WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW FOR THE NORTH AND CENTRAL WASHINGTON CASCADES ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE ON MOUNT RAINIER. * ACCUMULATIONS...8 TO 14 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET ON WEDNESDAY WITH THE HIGHEST AMOUNTS AT MOUNT BAKER AND AT PARADISE AT MOUNT RAINIER. IN ADDITION TO THE SNOW...STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED ACROSS THE EXPOSED RIDGES WEDNESDAY. ANOTHER SYSTEM WILL ARRIVE ON THURSDAY WITH THE POSSIBILITY OF MORE HEAVY SNOW. * TIMING...THE WARM FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING FOLLOWED BY THE COLD FRONT WEDNESDAY AFTERNOON. EXPECT THE STEADY SNOW TO CHANGE OVER TO SNOW SHOWERS WEDNESDAY NIGHT. * MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER PASSES ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNINGS MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS AND PLAN ACCORDINGLY. && $$ WAZ513-090115- /O.CAN.KSEW.WS.A.0006.110309T0800Z-110311T0200Z/ OLYMPICS- 409 PM PST TUE MAR 8 2011 ...WINTER STORM WATCH IS CANCELLED FOR THE OLYMPICS. THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER STORM WATCH FOR THE OLYMPICS. NEW SNOW TOTALS ON WEDNESDAY ARE EXPECTED TO REMAIN BELOW 12 INCHES. $$ WWW.WEATHER.GOV/SEATTLE
022 WWUS46 KSEW 091046 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 246 AM PST WED MAR 9 2011 WAZ518-519-091900- /O.CON.KSEW.WS.W.0005.110309T1400Z-110310T0200Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 246 AM PST WED MAR 9 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTH AND CENTRAL CASCADES ABOVE 3500 FEET FROM 6 AM THIS MORNING UNTIL 6 PM PST THIS EVENING... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT TODAY. * SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE. * ACCUMULATIONS...8 TO 14 INCHES OF NEW SNOW IS LIKELY ABOVE 3500 FEET TODAY...WITH THE HEAVIEST AMOUNTS EXPECTED ON MOUNT BAKER AND MOUNT RAINIER. IN ADDITION TO THE SNOW...GUSTY SOUTHWEST WINDS NEAR 55 MPH ARE EXPECTED ACROSS THE EXPOSED RIDGES TODAY. * TIMING...THE STEADY SNOW WILL TAPER OFF TO SHOWERS BEHIND THE COLD FRONT THIS AFTERNOON. * MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER PASSES TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNINGS MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS AND PLAN ACCORDINGLY. && $$ WAZ513-091900- /O.NEW.KSEW.WW.Y.0022.110309T1046Z-110310T0000Z/ OLYMPICS- 246 AM PST WED MAR 9 2011 ...WINTER WEATHER ADVISORY IN EFFECT FOR THE OLYMPICS ABOVE 3500 FEET UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3500 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * ACCUMULATIONS...6 TO 11 INCHES OF SNOW IS LIKELY BY LATE THIS AFTERNOON. IN ADDITION TO THE SNOW...ANTICIPATE GUSTY SOUTHWEST NEAR 55 MPH ACROSS THE EXPOSED RIDGES THIS MORNING. * TIMING...THE STEADY PRECIPITATION WILL TAPER OFF TO SHOWERS BEHIND THE COLD FRONT THAT WILL SWEEP ACROSS THE AREA LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. && $$ WWW.WEATHER.GOV/SEATTLE
961 WWUS46 KSEW 100022 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 422 PM PST WED MAR 9 2011 WAZ518-519-101215- /O.CAN.KSEW.WS.W.0005.000000T0000Z-110310T0200Z/ /O.NEW.KSEW.WW.Y.0023.110310T1200Z-110311T1200Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 422 PM PST WED MAR 9 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM PST FRIDAY FOR THE NORTH AND CENTRAL CASCADES... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR THE NORTH AND CENTRAL CASCADES FOR SNOW...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM PST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE. * ACCUMULATIONS...10 TO 16 INCHES OF NEW SNOW IS LIKELY ABOVE 4000 FEET THURSDAY MORNING THROUGH EARLY FRIDAY MORNING. THE HEAVIEST AMOUNTS EXPECTED ON MOUNT BAKER AND MOUNT RAINIER. IN ADDITION TO THE SNOW... GUSTY SOUTHWEST WINDS GUSTING NEAR 70 MPH ARE EXPECTED ACROSS THE EXPOSED RIDGES THURSDAY INTO FRIDAY MORNING. * TIMING...THE STEADY SNOW WILL CHANGE TO SHOWERS THURSDAY AFTERNOON. * MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER PASSES THURSDAY INTO EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WAZ513-101215- /O.EXP.KSEW.WW.Y.0022.000000T0000Z-110310T0000Z/ /O.NEW.KSEW.WW.Y.0023.110310T1200Z-110311T1200Z/ OLYMPICS- 422 PM PST WED MAR 9 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM PST FRIDAY FOR THE OLYMPICS... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR THE OLYMPICS FOR SNOW WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM PST FRIDAY. * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * ACCUMULATIONS...10 TO 16 INCHES OF NEW SNOW IS LIKELY ABOVE 4000 FEET IN THE OLYMPICS THURSDAY INTO EARLY FRIDAY MORNING. IN ADDITION TO THE SNOW GUSTY SOUTHWEST WINDS NEAR 60 MPH ACROSS THE EXPOSED RIDGES THURSDAY. * TIMING...THE STEADY PRECIPITATION BEGINNING LATER TONIGHT AND CONTINUING INTO THURSDAY MORNING WILL CHANGE TO SHOWERS LATE THURSDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 3:45 PM PST, 17 minutes earlier.
Area forecast discussion, Mar 8, 3:45 PM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
345 PM PST TUE MAR 8 2011
.SYNOPSIS...A SERIES OF WEATHER SYSTEMS WILL MOVE THROUGH WESTERN
WASHINGTON DURING THE NEXT WEEK. THE FIRST SYSTEM TO REACH THE AREA
WILL MOVE THROUGH WEDNESDAY. THIS SYSTEM WILL CREATE WINDY
CONDITIONS ALONG THE COAST AND OVER THE NORTH INTERIOR AS WELL AS
HEAVY SNOW IN THE CASCADES. THE NEXT SYSTEM WILL ARRIVE ON THURSDAY
WITH WINDY CONDITIONS EXPECTED IN THE WAKE OF THE FRONT THURSDAY
NIGHT AND ANOTHER ROUND OF HEAVY SNOW FOR THE CASCADES. AFTER A
BRIEF BREAK IN THE ACTION FRIDAY...THE ACTIVE WEATHER PATTERN WILL
PICK UP AGAIN FOR THE WEEKEND INTO EARLY NEXT WEEK.
&&
.SHORT TERM...SATELLITE IMAGERY SHOWS A WEAK CONVERGENCE ZONE OVER
NORTH SNOHOMISH COUNTY. MOSTLY CLOUDY SKIES OVER THE REMAINDER OF
THE AREA EXCEPT IN THE SUBSIDENCE ZONE OVER THE CENTRAL AND SOUTH
SOUND ON THE SOUTH SIDE OF THE CONVERGENCE ZONE WHERE SKIES ARE
PARTLY CLOUDY. WARM FRONT OFF THE SOUTHERN OREGON COAST THIS
AFTERNOON WILL MOVE NORTH TONIGHT WITH THE PRECIPITATION OUT AHEAD
OF THE WARM FRONT REACHING SOUTHWESTERN WASHINGTON THIS EVENING AND
SPREADING OVER THE REMAINDER OF THE AREA BY 12Z WEDNESDAY. AFTER A
BRIEF BREAK IN THE PRECIPITATION MID WEDNESDAY MORNING THE RAIN THE
PRECIPITATION OUT AHEAD OF THE COLD FRONT WILL MOVE INTO THE AREA
WITH RAIN CONTINUING INTO THE AFTERNOON. WITH THE WARM FRONT SNOW
LEVELS WILL BE ON THE RISE OVERNIGHT INTO WEDNESDAY MORNING WITH THE
SNOW LEVEL AROUND 3500 FEET ON WEDNESDAY. BY THE END OF THE DAY
WEDNESDAY UP TO 14 INCHES OF NEW SNOW IS POSSIBLE IN THE CASCADES
WITH THE HIGHEST AMOUNTS EXPECTED AT MOUNT BAKER AND MOUNT RAINIER.
IN ADDITION TO THE SNOW WINDY CONDITIONS ALSO EXPECTED ALONG THE
COAST AND OVER THE NORTH INTERIOR ESPECIALLY WITH THE WARM FRONT IN
THE MORNING. THE NEXT WARM FRONT WILL FOLLOW A SIMILAR PATH AS THE
ONE FOR WEDNESDAY MORNING WITH THE FRONT DEVELOPING OFF THE SOUTHERN
OREGON COAST WEDNESDAY WITH THE PRECIPITATION AHEAD OF THE FRONT
SPREADING OVER WESTERN WASHINGTON WEDNESDAY EVENING INTO EARLY
THURSDAY MORNING. WARM FRONT MOVING THROUGH THURSDAY MORNING
FOLLOWED BY THE COLD FRONT THURSDAY AFTERNOON. ANOTHER ROUND OF
HEAVY SNOW IS POSSIBLE IN THE CASCADES THURSDAY ALONG WITH WINDY
CONDITIONS FOR THE COAST AND NORTHWEST INTERIOR. MODELS HAVE BEEN
TRENDED A LITTLE FURTHER NORTH WITH THE TRACK OF THE SURFACE LOW
THURSDAY WITH THE LOW MOVING INTO SOUTHERN BRITISH COLUMBIA THURSDAY
AFTERNOON. GOOD PRESSURE RISES BEHIND THE FRONT THURSDAY NIGHT WITH
THE GFS SHOWING THE KOLM-KBLI GRADIENT UP NEAR PLUS 6 MB BY 06Z
FRIDAY. WILL PUT WINDY CONDITIONS IN THE INTERIOR ZONES FOR THURSDAY
NIGHT. A BRIEF BREAK IN THE ACTION EXPECTED ON FRIDAY AS THE NEXT
SYSTEM APPROACHING WESTERN WASHINGTON STALLS OFFSHORE AS THE PARENT
LOW ASSOCIATED WITH THE SYSTEM STARTS TO MOVE TO THE NORTH. THE WARM
FRONT WILL BE CLOSE ENOUGH TO KEEP CHANCE POPS IN THE FORECAST FOR
FRIDAY BUT AT THIS POINT FRIDAY LOOKS LIKE THE DRIEST DAY IN THE
NEXT WEEK. FELTON
.LONG TERM...NOTHING NEW IN THE EXTENDED MODELS THIS AFTERNOON WITH
A SERIES OF WEATHER SYSTEM MOVING THROUGH WESTERN WASHINGTON DURING
THE EXTENDED PERIOD WITH A DEEP UPPER LEVEL TROUGH OVER THE GULF OF
ALASKA. TIMING OF THESE SYSTEMS VARIES A LITTLE FROM RUN TO RUN BUT
THE IDEA OF A WET WEEKEND INTO THE FIRST PART OF NEXT WEEK REMAINS
INTACT. PARENT LOWS ASSOCIATED WITH FRONT STAYING WELL OFFSHORE OVER
THE WEEKEND. BOTH THE GFS AND THE ECMWF BRING THE PARENT LOWS CLOSER
TO THE COAST FOR THE FRONT DURING THE EARLY PART OF NEXT WEEK. THIS
COULD RESULT IN WINDY CONDITIONS ALONG THE COAST AND POSSIBLY THE
NORTHWEST INTERIOR. FELTON
&&
.HYDROLOGY...THE CHANGE OVER TO A WET PATTERN WILL CAUSE WESTERN
WASHINGTON RIVERS TO BE ON THE RISE BEGINNING TOMORROW. WITH THE
WEATHER PATTERN BEING PROGRESSIVE...BREAKS IN BETWEEN THE
SYSTEMS...IT DOES NOT APPEAR THAT A MAJOR FLOOD-PRODUCING PATTERN
WILL DEVELOP.
THE CUMULATIVE RAINFALL OVER THE SOUTH SLOPES OF THE OLYMPICS COULD
EVENTUALLY CAUSE THE UNIQUELY FLOOD PRONE SKOKOMISH RIVER TO GET TO
ADVISORY OR POSSIBLY FLOOD STAGE AT SOME POINT DURING THIS CYCLE.
THE BEST CHANCES WILL BE TOWARD THE EARLY PART OF NEXT WEEK.
FLOODING IS NOT EXPECTED ON ANY OF THE OTHER AREA RIVERS
...INCLUDING THE GREEN...DURING THE NEXT TEN DAYS. FELTON
&&
.AVIATION...A FRONT WILL MOVE ONSHORE LATE TONIGHT AND WEDNESDAY
WITH WESTERLY FLOW ALOFT. AIR MASS STABLE AND MOIST. AT THE
SURFACE...ONSHORE PRESSURE GRADIENTS WILL BECOME STRONG SOUTHEAST
TONIGHT AND EARLY WEDNESDAY.
KSEA...SOUTH WIND 12-18 KNOTS LATE THIS AFTERNOON AND EARLY THIS
EVENING WILL EASE TO 6 TO 10 KNOTS TONIGHT. SCHNEIDER
&&
.MARINE...THE PATTERN WILL CONTINUE VERY ACTIVE FOR THE NEXT SEVERAL
DAYS AS AS SERIES OF VIGOROUS FRONTS MOVE THROUGH THE WATERS. A
BRIEF SURGE OF WESTERLIES DOWN THE STRAIT IS LIKELY LATE THIS
AFTERNOON OR EARLY THIS EVENING. A FRONTAL SYSTEM WILL LIKELY BRING
SOUTHERLY GALES TO MOST WATERS WEDNESDAY. ANOTHER FRONT WILL AGAIN
INCREASE PRESSURE GRADIENTS SIGNIFICANTLY ON THURSDAY AND THURSDAY
NIGHT. ADDITIONAL STRONG FRONTS ARE DUE ABOUT SATURDAY AND SUNDAY.
SCHNEIDER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING NORTH AND CENTRAL CASCADES WEDNESDAY.
PZ...SMALL CRAFT ADVISORY ALL WATERS.
.GALE WARNING ALL WATERS EXCEPT CENTRAL STRAIT AND PUGET SOUND
FOR LATE TONIGHT AND WEDNESDAY.
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 2:39 AM PST | Gale Watch | SEW | 12 hr | |
| Mar 9, 2:46 AM PST | Winter Weather Advisory | SEW | 13 hr | |
| Mar 9, 3:24 AM PST | High Wind Watch | SEW | San Juan | 20 hr |
| Mar 9, 6:35 AM PST | Wind Advisory | SEW | San Juan | 5 hr |
| Mar 9, 2:05 PM PST | River Flood Advisory | SEW | Mason | 14 hr |
| Mar 9, 2:49 PM PST | Gale Warning | SEW | 33 hr | |
| Mar 9, 2:49 PM PST | Small Craft Advisory for Rough Bar | SEW | 11 days |
Nearby
Winter Storm Warnings in Washington, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.